Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Heat boil on right cheek, filled with pus, blood, discharging and getting smaller. Treatment?

Hello doctor, I have developed a heat boil on my face,right cheek for about 8 days.It is in the size of Dime.It was even more bigger initially,but some pus got oozed out and the size became smaller.Now it is in the same size from last 3 days.It is not as harder as it used to be in the intial phases.I think,there is no more pus inside,because I have seen some blood coming out.Please suggest.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Radiologist 's  Response
Hi there,

You have a case of a draining boil. It is halfway to healing however you need an antibiotic even before the draining process took place. You may start this medication asap. Cephalexin or cloxacillin will take care of the business but since it is not an over-the-counter medicine, you will need a prescription to buy this medicine. Avail for this prescription by consulting a doctor. Feel free to follw up.

Thank you.

Dr. Eric
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor